Neumann method for solving conformable fractional Volterra integral equations

Document Type : Research Paper


1 Department of Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran

2 Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box. 41335-1914, Guilan, Rasht, Iran

3 Department of Engineering sciences, Faculty of Technology and Engineering East of Guilan, University of Guilan P.C.44891-Rudsar-Vajargah,Iran


This paper deals with the solution of a class of Volterra integral equations in the sense of the conformable fractional derivative. For this goal, the well-organized Neumann method is developed and some theorems related to existence, uniqueness, and sufficient condition of convergence are presented. Some illustrative examples are provided to demonstrate the efficiency of the method in solving conformable fractional Volterra integral equations.


Volume 8, Issue 1
January 2020
Pages 54-68
  • Receive Date: 22 February 2018
  • Revise Date: 23 September 2018
  • Accept Date: 24 September 2018
  • First Publish Date: 01 January 2020